# SDR 2007FA0000311

- Difficulty date: March 5, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Aircraft: N8541B
- Make and model: Namer AT6D
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 7314 · Engine Fuel Pump
- Part: Regulator
- Condition: Stuck
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THE PRESSURE REGULATOR (IN THE WOBBLE PUMP) STUCK IN THE (BYPASS) POSITION CAUSING LOSS OF FUEL PRESSURE AND POWER LOSS DUE TO LACK OF FUEL.
